`a`

Remarks on multiplicity of positive solutions of nonlinear elliptic equations in $IR^N$ with critical growth

Pages: 51 - 57, Issue Special, September 1998

 Abstract        Full Text (820.5K)              

Claudianor O. Alves - Universidade Federal da Campina Grande, Departamento de Matemática, 58109-970, Campina Grande - PB, Brazil (email)
J. V. Gonçalves - Departamento de Matemática, Universidade de Brasilia, 70910-900 Brasilia DF, Brazil (email)
Olimpio Hiroshi Miyagaki - Departamento Matematica, Universidade Federal Viçosa, 36570-000 - Viçosa(MG), Brazil (email)

Abstract: Please refer to Full Text.

Published: November 2013.